Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 15, NWS Albuquerque, NM

March 6, 2009

NWS Albuquerque, NM issued this wind advisory at Mar 6, 2009, 6:22 PM MST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2009, 6:22 PM MST (01:22 UTC)
Expired
Mar 7, 2009, 6:00 PM MST
In force
24 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 070122
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MST FRI MAR 6 2009

NMZ017-026-071200-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-090307T0100Z/
/O.NEW.KABQ.WI.Y.0015.090307T0122Z-090308T0100Z/
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITY OF...RUIDOSO
622 PM MST FRI MAR 6 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST SATURDAY. 

STRONG WINDS ALOFT AND A TIGHT SURFACE PRESSURE GRADIENT WILL
CONTINUE TO PRODUCE LOCALLY STRONG SURFACE WINDS ACROSS THE
NORTHERN SACRAMENTO MOUNTAINS OF LINCOLN COUNTY AND THE GUADALUPE
MOUNTAINS OF CHAVES COUNTY THROUGH THE DAY SATURDAY. WHILE THERE
MAY WELL BE SOME EBBING OF THE WINDS AT TIMES OVERNIGHT...IN
GENERAL WEST TO SOUTHWEST WINDS WILL BLOW AT SPEEDS OF 25 TO 40
MPH WITH GUSTS BETWEEN 45 AND 55 MPH ON OCCASION. THE STRONG WINDS
WILL ALSO PRODUCE AREAS OF BLOWING DUST WHICH MAY CAUSE LOCALIZED
VISIBILITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ004>016-018>021-070230-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-090307T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
622 PM MST FRI MAR 6 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

LOCALIZED STRONG WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WILL
STILL OCCUR AT TIMES ON THE HIGHER PEAKS...AND SOME DISTANCE
EAST...OF THE CENTRAL MOUNTAIN CHAIN OVERNIGHT. ALSO EXPECT
OCCASIONAL GUSTS BETWEEN 40 AND 50 MPH IN THIS REGION.

$$

43
2 follow-up statements
000 
WWUS75 KABQ 071126
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 AM MST SAT MAR 7 2009

NMZ005>016-018>021-080100-
/O.EXB.KABQ.WI.Y.0015.090307T1800Z-090308T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
426 AM MST SAT MAR 7 2009

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED TO DEVELOP ACROSS THE ADVISORY AREA BY LATE MORNING. THE
STRONG WINDS WILL CONTINUE THROUGH MUCH OF THIS AFTERNOON AND WILL
AT TIMES BE ACCOMPANIED BY AREAS OF BLOWING DUST WHICH MAY REDUCE
VISIBILITIES TO BELOW 3 MILES AT TIMES. THE STRONG WINDS WILL
GRADUALLY DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ017-026-080100-
/O.CON.KABQ.WI.Y.0015.000000T0000Z-090308T0100Z/
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITY OF...RUIDOSO
426 AM MST SAT MAR 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

STRONG WINDS ALOFT AND A TIGHT SURFACE PRESSURE GRADIENT WILL
PRODUCE LOCALLY STRONG SURFACE WINDS ACROSS THE NORTHERN
SACRAMENTO MOUNTAINS OF LINCOLN COUNTY AND THE GUADALUPE MOUNTAINS
OF CHAVES COUNTY TODAY. WHILE THERE MAY BE SOME EBBING OF THE
WINDS AT TIMES EARLY THIS MORNING...IN GENERAL WEST TO SOUTHWEST WINDS
WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55
MPH ON OCCASION. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF
BLOWING DUST WHICH MAY CAUSE LOCALIZED VISIBILITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

KW/GUYER
000 
WWUS75 KABQ 080106
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
606 PM MST SAT MAR 7 2009

NMZ017-026-080215-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-090308T0100Z/
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITY OF...RUIDOSO
606 PM MST SAT MAR 7 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING. 

A FEW LOCALES WILL STILL EXPERIENCE WEST WINDS OF 25 TO 35 MPH
WITH GUSTS BETWEEN 40 AND 50 MPH UNTIL MID EVENING...ESPECIALLY
THROUGH GAPS AND ON HIGHER RIDGES. OTHERWISE MOST AREAS WILL SEE
WINDS IN THE 15 TO 25 MPH RANGE WITH A FEW GUSTS BETWEEN 30 AND 40
MPH...AND EVEN THOSE SPEEDS WILL COME DOWN SOMEWHAT LATER TONIGHT.

$$

NMZ005>016-018>021-080215-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-090308T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
606 PM MST SAT MAR 7 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING. 

A FEW LOCALES WILL STILL EXPERIENCE WEST AND NORTHWEST WINDS OF 25
TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH UNTIL MID
EVENING...ESPECIALLY THROUGH GAPS AND ON HIGHER RIDGES. SOME SMALL
AREAS OF BLOWING DUST MAY STILL BE ENCOUNTERED DURING THE EARLY TO
POSSIBLY MID EVENING HOURS...CREATING BRIEF REDUCTIONS IN VISIBILITY.
OTHERWISE MOST AREAS WILL SEE WINDS IN THE 15 TO 25 MPH RANGE WITH
A FEW GUSTS BETWEEN 30 AND 40 MPH...AND EVEN THOSE SPEEDS WILL
COME DOWN SOMEWHAT LATER TONIGHT.

$$

43

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 6, 3:03 PM MST, 3 hours 19 minutes earlier.

Area forecast discussion, Mar 6, 3:03 PM MST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MST FRI MAR 6 2009

.DISCUSSION...
SHORT TERM FOCUS WILL BE ON EXTENT OF PRECIPITATION TONIGHT INTO
SAT NIGHT...AND MORE WIND AND FIRE WEATHER CONCERNS FOR SAT. LONG
TERM CONCERNS WILL BE AMOUNT OF RETURN FLOW MOISTURE WED THROUGH
THU BEHIND A COLD FRONT THAT DROPS S OVER THE ERN PLAINS TUE
NIGHT...AND THE POTENTIAL FOR A STORM AT THE END OF NEXT WEEK OR
NEXT WEEKEND.

TROUGH OVER THE GREAT BASIN CONTINUES TO FEED MOISTURE INTO THE
PARCHED STATE OF NM. A FEW LIGHT RAIN AND HIGH ELEVATION SNOW
SHOWERS HAVE MANAGED TO REACH THE GROUND TODAY OVER THE WRN AND
NRN MOUNTAINS. BUT THE MAIN STORY REMAINS THE WIND AND ASSOCIATED
CRITICAL FIRE WEATHER CONDITIONS. WILL ALLOW WIND ADVISORIES AND
RED FLAG WARNINGS TO EXPIRE THIS EVENING...WITH THE EXCEPTION OF
THE WIND ADVISORY FOR THE CAPITAN...NRN SACRAMENTO...AND GUADALUPE
MOUNTAINS OF CHAVES COUNTY...ZNS 16 AND 26. WE WILL EXTEND THE
ADVISORY THROUGH THE DAY SAT FOR THESE TWO ZONES. ANOTHER WIND
ADVISORY LIKELY FOR SAT FOR PARTS OF CENTRAL NM AND ALL OF THE ERN
ZONES. STRONGEST WINDS WILL BE OVER THE SE HALF OF OUR FORECAST
AREA. WE WILL ALSO UPGRADE THE FIRE WEATHER WATCH FOR SAT TO A RED
FLAG WARNING FOR THE CNTRL AND ERN FIRE WEATHER ZONES.

THE SHOWERS WILL CONTINUE TO INCREASE TONIGHT AND SAT AS THE
TROUGH SWINGS ACROSS NM. HAVE INCREASED THE COVERAGE OF SHOWERS
FOR TONIGHT AND SAT OVER THE NW...INCLUDING THE ALBUQUERQUE METRO
AREA. NOT LOOKING AT MUCH RAIN...BUT WE MAY BE ABLE TO SQUEEZE OUT
A HUNDREDTH OF AN INCH OR TWO. THIS WOULD MEAN AN END TO OUR
STRETCH OF NO MEASURABLE PRECIPITATION...CURRENTLY AT 69 DAYS.
ACCUMULATING SNOWS WILL BE CONFINED TO ELEVATIONS ABOVE 7500 FEET
WHERE AROUND 3 INCHES COULD ACCUMULATE. SAT WILL BE ANOTHER WINDY
DAY ESPECIALLY OVER THE SE HALF OF NM. MIDNIGHT CREW WILL LIKELY
ISSUE ANOTHER WIND ADVISORY FOR THESE AREAS. UNFORTUNATELY...
ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND
EASTERN AREAS OF THE STATE. TEMPERATURES WILL BE COOLER AREA WIDE.

THE TROUGH WILL LIFT OUT OF NM SAT NIGHT WITH SOME LINGERING RAIN
AND SNOW SHOWERS. SUN AND MON WILL BE DRY WITH SOME RECOVERY IN
TEMPERATURES. WINDS WILL BE LOWER ON SUN THEN BACK TO POTENTIAL
WIND ADVISORY AND FIRE WEATHER ISSUES ON MON. A WEAK DISTURBANCE
WILL PASS TO THE N MON NIGHT WITH AN ISOLATED SNOW SHOWER OVER THE
NRN MOUNTAINS. TUE SHOULD BE DRY WITH LESS WIND...THEN A COLD
FRONT IS FORECAST TO DROP S OVER THE ERN PLAINS TUE NIGHT WITH
COOLER TEMPS FOR WED. MODELS CONTINUE TO SUGGEST SOME RETURN FLOW
MOISTURE FOR OUR FAR SE ZONES WED THROUGH THU AND WILL GO AHEAD
AND INTRODUCE SOME LOW CHANCE POPS FOR THIS AREA. LARGE MODEL
DIFFERENCES IN TIMING OF THE NEXT STORM...ANYTIME FROM NEXT FRI
TO LATE NEXT WEEKEND...BUT THEY GENERALLY AGREE THERE WILL BE A
STORM WITH THE POTENTIAL MUCH NEEDED PRECIPITATION. CHJ

&&

.AVIATION...
SOME PATCHY MVFR CONDITIONS COULD OCCUR ACROSS THE HIGHER TERRAIN OF
THE WESTERN AND NORTHERN MOUNTAINS OVERNIGHT. MAINLY DUE TO SOME
HIGHER ELEVATION SNOW SHOWERS AND LOW CLOUD COVER THERE. WINDS WILL
GRADUALLY DIMINISH FROM THE STRONG READINGS OBSERVED TODAY BUT
REMAIN GUSTY OVER THE RIDGETOPS. OCCASIONALLY STRONG TONIGHT OVER
THE RIDGETOPS. REPEAT OF WINDY WEATHER AND VERY STRONG WINDS ACROSS
THE SOUTHERN AND EASTERN AREAS ON SATURDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 50

&&

.FIRE WEATHER...
HIGHER HUMIDITY THAN ANTICIPATED FOR TODAY BUT WARNING CONDITIONS
HAVE POPPED UP ACROSS PORTIONS OF THE FORECAST AREA. THUS WILL KEEP
THE RED FLAG WARNING GOING THROUGH 7 PM. ANOTHER ROUND OF CRITICAL
FIRE WEATHER CONDITIONS FOR SATURDAY AFTERNOON WITH A DRY SLOT
MOVING OVER MOST OF NEW MEXICO. THE NORTHERN MOUNTAINS WILL REMAIN
WITH SOME CLOUD COVER AND RAIN/SNOW SHOWERS. SOME ACCUMULATING
PRECIPITATION POSSIBLE ACROSS WESTERN AND NORTHERN AREAS TONIGHT.

WINDS REMAIN BREEZY BUT LESSEN ON SUNDAY. COULD SEE 1 TO 2 HOURS OF
CRITICAL FIRE WEATHER ACROSS THE EASTERN PLAINS. THE MODELS HAVE
SPED UP ANOTHER DEEPENING LOW FOR THE MONDAY/TUESDAY PERIOD. LOOKING
AT MORE OF WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  34  50  24  57 /  10  20   5   0
GALLUP..........................  32  47  20  54 /  10  10   0   0
GRANTS..........................  32  52  18  57 /  10  10   0   0
GLENWOOD........................  39  62  28  63 /   5   5   0   0
CHAMA...........................  26  40  12  45 /  30  50  20   0
LOS ALAMOS......................  36  49  21  54 /  10  10   5   0
RED RIVER.......................  25  36  12  42 /  30  30  10   0
TAOS............................  35  46  19  51 /  20  20  10   0
SANTA FE........................  38  51  24  55 /  10  10   0   0
SANTA FE AIRPORT................  38  53  25  56 /  10  10   0   0
ESPANOLA........................  36  55  21  60 /  10  10   0   0
ALBUQUERQUE HEIGHTS.............  42  59  33  61 /  10  10   0   0
ALBUQUERQUE VALLEY..............  40  61  30  63 /  10  10   0   0
ALBUQUERQUE FOOTHILLS...........  41  58  30  60 /  10  10   0   0
ALBUQUERQUE WEST MESA...........  41  60  31  63 /  10  10   0   0
SOCORRO.........................  44  68  33  68 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  38  53  25  56 /  10  10   0   0
MORIARTY/ESTANCIA...............  39  56  28  58 /   5   5   0   0
CARRIZOZO.......................  43  66  32  65 /   5   5   0   0
RUIDOSO.........................  42  58  31  58 /   5   5   0   0
RATON...........................  35  56  19  60 /   5  10   5   0
LAS VEGAS.......................  38  55  23  57 /   5   5   5   0
ROY.............................  40  60  27  60 /   5   5   5   0
CLAYTON.........................  41  64  27  64 /   5   5   5   0
SANTA ROSA......................  45  68  31  69 /   5   0   0   0
TUCUMCARI.......................  47  70  33  70 /   5   0   5   0
FORT SUMNER.....................  46  72  35  72 /   5   0   0   0
CLOVIS..........................  46  72  33  71 /   5   0   5   0
PORTALES........................  46  73  34  73 /   5   0   5   0
ROSWELL.........................  50  76  37  75 /   5   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM MST THIS EVENING FOR THE FOLLOWING
ZONES...NMZ103-104-106>108.

RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES...NMZ104-106>108.

WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...
NMZ004>016-018>021.

WIND ADVISORY UNTIL 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...
NMZ017-026.

&&

40/50
Hazardous weather outlook, Mar 6, 5:41 AM MST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 AM MST FRI MAR 6 2009

NMZ001>021-026-071300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
541 AM MST FRI MAR 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
OVER A LARGE PORTION OF NEW MEXICO TONIGHT. A WIND ADVISORY AND
RED FLAG WARNING HAVE BEEN ISSUED FOR TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON
SATURDAY...ESPECIALLY FROM JUST EAST OF THE CENTRAL MOUNTAINS
CHAIN TO THE EASTERN PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

17

In the hours before

Local storm report, Mar 6, 1:05 PM MST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MST FRI MAR 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST WAGON MOUND             36.00N 104.71W
03/06/2009  M62.00 MPH       MORA               NM   TRAINED SPOTTER

1127 AM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
03/06/2009  M62.00 MPH       SAN MIGUEL         NM   ASOS

1206 PM     NON-TSTM WND GST WAGON MOUND             36.00N 104.71W
03/06/2009  M65.00 MPH       MORA               NM   TRAINED SPOTTER

&&

34
Local storm report, Mar 6, 5:13 PM MST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
513 PM MST FRI MAR 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
03/06/2009  M61.00 MPH       SAN MIGUEL         NM   ASOS

0219 PM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
03/06/2009  M59.00 MPH       SAN MIGUEL         NM   ASOS

0451 PM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
03/06/2009  M58.00 MPH       SAN MIGUEL         NM   ASOS

&&

DPORTER

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.